# SDR ASAA2019012827968

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 19,723 hours, 6,491 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN LUBE, FOUND SPACERS AT NR 7, NR 18, NR 24 TO BE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED FAN BLADE SPACERS AT NR 7, NR 18, AND NR 24 IAW T/C 78472010.
